# SDR DALA2023031301800

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2661494) DURING INSPECTION FOUND CORROSION SUPPORT ZEE SIDEPLATE BTW BS 727C PLUS 19 INCHES AND BS 727I LBL 25.2 AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE (1 E/A), SPLICE SIDEPLATE (1 E/A) AND FASTENERS LOC. BTW STA 727L TO STA 847 STR 26L AFT CARGO COMPARTMENTAS PER B737-900ER SRM 53-00-53-2R REPAIR 5 STEP 4, ITEM K THROUGH ITEM N, 51-10-02 ITEM 9 AND DWG 146A7500.
